# SDR AALA20101126TUL07

- Difficulty date: November 26, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N931TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49527
- Aircraft time: 64,564 hours, 32,260 cycles
- System (JASC): 2420 · AC Generation System
- Part: Relay
- Part number: 9008D093
- Condition: Faulty
- Location: Rt Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

SMF - CREW REPORTED RIGHT ENGINE GENERATOR FAILED ON TAKEOFF.  FLIGHT RETURNED SMF LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RELAY ASSEMBLY.  SYSTEM GROUND CHECK NORMAL OPERATION.
